MathSciNet Relay Station
MathSciNet bibliographic data
MR2651137 (2011h:46012) 46A99 (26A15 26A27 46E10 46E15 46J10)
García-Pacheco, F. J.; Pérez-Eslava, C.; Seoane-Sepúlveda, J. B. Moduleability, algebraic structures, and nonlinear properties. J. Math. Anal. Appl. 370 (2010), no. 1, 159–167.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement